MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH VYAIRE; CALCULATOR, PULMONARY FUNCTION DATA

VYAIRE MEDICAL GMBH VYAIRE; CALCULATOR, PULMONARY FUNCTION DATA
Model Number V-178500-13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 11/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After further analysis, it was determined that the patient has a reported medical history.The patient was being evaluated for a heart transplantation.The adverse event happened due to the patient's condition and pre-existing medical history and it resulted in a serious injury.The patient was taken to the er where a mri was performed.The patient was discharged the next day with a subdural hematoma.The device marketed by vyaire did not malfunction and there is no indication that it contributed to the incident.
 
Event or Problem Description
It was reported to vyaire that a female patient suffered a seizure while sitting inside the vyntus body and resulted in hitting her head on the glass wall.The patient was taken to the emergency room because she suffered a subdural hematoma.The incident occurred in between measurements.The device did not malfunction.The patient was discharged from the hospital the next day.

Brand Name
VYAIRE
Common Device Name
CALCULATOR, PULMONARY FUNCTION DATA
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM  97204
Manufacturer (Section G)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM   97204
Manufacturer Contact
maren wiese
leibnizstrasse 7
hoechberg 97204
GM   97204
MDR Report Key18158351
Report Number9615102-2023-00145
Device Sequence Number20828754
Product Code BZC
UDI-Device Identifier04250892904689
UDI-Public(01)04250892904689(11)221129
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K190853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberV-178500-13
Device Catalogue NumberV-178500-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Initial Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale